# SDR 95ZZZX2274

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65236511
- Condition: Corroded
- Location: Fs 1342 Lbl 18
- Part time: 36,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT VERTICAL STABILIZER TORQUE BOX LOWER CHORD WAS FOUND CORRODED DURING VERTICAL STABILIZER TERMINAL FITTING REPLACEMENT.  THE CAUSE IS PROBABLY DISSIMILAR METALS AND A LACK OF DRAINAGE.  DUE TO A LACK OF ACCESSIBILITY, THE ONLY WAY TO FIND THIS DEFECT IS BY X-RAY INSPECTION.
